# SDR UALA2011092005076

- Difficulty date: September 19, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 33,682 hours, 14,600 cycles
- Engine: Iae V2527A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACKLIGHT IS OUT ON AIR COND OVERHEAD PANEL IN COCKPIT.  AIR COND PANEL LIGHTPLATE IS INOP.  NEEDS LIGHTPLATE 565-1144.  NON STOCK SEATTLE.  REPLACED FUSE IN POWER SUPPLY.
